Inference for nearly nonstationary processes under strong dependence with infinite variance

Chan, Ngai Hang, Zhang, Rong-Mao . Statistica Sinica 2009. 19 (3) :925-947

Locate this article in:

Bibtex

@article{CIS-236867,
  Author = {Chan, Ngai Hang and Zhang, Rong-Mao},
  Title = {Inference for nearly nonstationary processes under strong dependence with infinite variance},
  Journal = {Statistica Sinica},
  Volume = {19},
  Number = {3},
  Year = {2009},
  Pages = {925--947},
  Keywords = {Least squares, Autoregressive process, Stochastic integrals, Long-range dependence, fractional Ornstein-Uhlenbeck processes, unit-root problem}
}

Similar articles